# SDR DALA2024021301994

- Difficulty date: February 11, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 90,989 hours, 42,063 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3250 - ATO - AT 10KTS DUE TO A MOMENTARY LEFT INNER FUEL TANK TEMP LOW MESSAGE. CORRECTIVE ACTION: DEFERRED FUEL TANK TEMPERATURE INDICATION SYSTEM PER MEL AND CONTINUED.  /R LT #2 FUEL PROBE 222QTI. ALL CCDCLS C/W PEAR 88. MCO/PLAC RMVD.
